# SDR 2003FA0001026

- Difficulty date: September 30, 2003
- Submitted: September 30, 2003
- Operation: General aviation
- Make and model: Cessna T182T
- Aircraft serial: T18208154
- Aircraft time: 245 hours
- Engine: Lyc AEIO540D4A5
- Engine time: 245 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Wrong Part
- Location: Engine
- Part time: 245 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ANNUAL INSPECTION, FOUND THE NR 1 CYLINDER TO BE INCORRECT FOR THIS INSTALLATION, INCORRECT CYLINDER INSTALLED MFG PRIOR TO INSTALLATION ON AIRCRAFT. CYLINDER WAS FOR SHORT REACH PLUGS, ENGINE USES LONG REACH. CYLINDER FOUND ON 2 ND ANNUAL INSPECTION AND HAD OPERATED FOR 245 HRS.
